Hail, West Carroll
- When
- May 19, 12:20 AM CST
- Where
- West Carroll County, 5 mi N of Oak Grove
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.933, -91.383
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 18, 10:45 PM CST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1145 PM CDT FRI MAY 18 2001 UPDATED ZONES TO UP POPS FOR THE WRN SECTIONS. REST OF PACKAGE LOOKS GOOD. .JAN... MS...NONE. LA...NONE. AR...NONE. 26
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 823 PM CDT FRI MAY 19 2001 ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ALONG AND NORTH OF A CROSSETT ARKANSAS...GREENVILLE...GRENADA MISSISSIPPI LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT IN THESE AREAS. AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN UNSTABLE AIRMASS TO PRODUCE SCATTERED THUNDERSTORMS OVERNIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2001Every state in 2001This day in weather historyWarnings in Louisiana, May 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5245242.